# SDR COMA9710437

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120143
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Control
- Part number: 3075001017
- Condition: Malfunction
- Location: E/E Compt
- Part time: 9,766 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT WARNING AFTER TAKEOFF.  REPLACED THE FLAP CONTROL UNIT.
